このエントリーをはてなブックマークに追加
ID 33217
FullText URL
Author
LEE, MinHo
Abstract

We consider a differential operator DX λ associated to an integer λ acting on the space of formal power series, which may be regarded as the heat operator with respect to the radial coordinate in the 2λ-dimensional space for λ > 0. We show that DX λ carries Jacobilike forms of weight λ to ones of weight λ+2 and obtain the formula for the m-fold composite (DX λ )[m] of such operators. We then determine the corresponding operators on modular series and as well as on automorphic pseudodifferential operators.

Published Date
2009-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume51
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol51/iss1/2